MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-3-8-HELIX
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis as found condition (condition of returned device): the concerto device was returned for analysis within a shipping box and inside of a sealed.No microcatheter was returned.Visual inspection/damage location details: the concerto device was returned unsheathed.The introducer sheath was returned in good c ondition; however, dried blood was found within the within the introducer sheath.The pushwire was found to be broken proximal to the positive load indicator (w/ release wire retracted), broken proximal to the break indicator (at the 3-tack weld), and broken distal to the break indicator with the 3-tack welds broken, and the pushwire coupler tube retracted from the break indicator.The coin was found to be retracted from the lumen stop, and able to move freely within the pushwire coupler tube.The shield coil was found to be in good condition.The concerto implant coil was found to be detached.The implant coil was returned stretched and damaged.No other anomalies were observed.Testing/analysis (including sem reports): during testing, the concerto implant coil was unable to be resheathed; therefore, no resistance testing was able to be performed with the introducer sheath.The concerto implant coil tip outer diameter (od) was measured to be 0.098¿, which was found to be within specification.The introducer sheath id (inner diameter) was measured to be.0185¿ (0.47mm), which was found to be within specification.Conclusion: based on the device analysis and the reported information, the customer¿s report of ¿coil resistance/stuck in sheath¿ was unable to be confirmed; although, the event could not be ruled out.The concerto device was returned damaged with the pushwire bent/broken in multiple places, the release wire was found retracted out of the pushwire coupler tube, and the implant coil was found to be detached from the pushwire detach element.The detached concerto implant coil was returned stretched and damaged.The damage found with the device is consistence with advancement against resistance.Therefore, a few possible cause of resistance within the introducer sheath are but not limited to; blood in sheath (lack of continuous flush), damage during preparation, overtightening of rhv, and/or improper hubbing technique; however, the root cause was unable to be determined.The report mentions that ¿ the concerto coil was retrieved into the sheath after first positioning,¿, it is possible the damage may have been caused during the reposition of the implant coil, or while the user was retracting the implant coil back into the introducer sheath after the reposition.This was unable to be confirmed.No resistance testing was able to be performed with the concerto device, as the device was returned damaged.The blood found within the introducer sheath is an indication that there may have been a lack of hydration during the procedure; even though the report mentions that a continuous flush was administered during the procedure.No dried/clotted blood was found on the concerto implant coil.It was noted that the patient's blood flow was high and vessel tortuosity was moderate.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that the concerto coil experienced resistance.The patient was undergoing treatment for a gastrointestinal bleed.It was noted the patient's blood flow was high and vessel tortuosity was moderate.It was reported that the concerto coil was retrieved into the sheath after first positioning, when the doctor wanted to use it again, it was discovered the coil could not insert into the microcatheter and became stuck in the sheath.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).No patient symptoms or complications were associated with this event.Additional information received reported the cause of the coil resistance was not determined.A continuous catheter flush was admini stered during the procedure.The coil had resistance in the introducer sheath, not in the catheter.It was noted the coil was "fully of clots" but did not otherwise appear damaged.There was no damage to the catheter.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24089156
Report Number9617601-2026-00319
Device Sequence Number5827806
Product Code KRD
UDI-Device Identifier00847536044906
UDI-Public(01)00847536044906(17)270731(10)229381330
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-3-8-HELIX
Device Catalogue NumberNV-3-8-HELIX
Device Lot Number229381330
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Initial Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown